# SDR AWXA200400833

- Difficulty date: July 24, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 18,219 hours, 7,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOOR SUPPORT Y254 LEFT AT FR 17.  MAINTENANCE CUT OUT CORRODED SECTION OF FLOOR SUPPORT Y254 LEFT AT FR 17; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW A319 SRM 53-11-14 FIG 201.
